# SDR MK1Y20211011012

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

:  STA 1307 - STA 1373, STR-22L -  STR-26L:
DURING TRIMMING OF STRINGER 25L FOR PRESSURE RELIEF VALVE INSTALLATION IN
DATUM AREA AS PER DWG 371-21-30-C1104 REQUIREMENTS, EXTERNAL FUSELAGE
SKIN WAS DAMAGED IN TWO LOCATIONS AS SHOWN IN RFTA 02780-0015.
